i bought Replens for drynes ,i am 63 yrs old i used it last week and i saw a little blood ,i though maybe i had just tore something so i tried it again today and there was more blood this time ! I just wondered what this meant or if anyone else had done this .
Have any of you using Replens had and bleeding?
Question posted by martha514 on 3 May 2014
Last updated on 11 April 2022 by Oldladydrama
I'm also 63 (had uterus and ovaries out at 38) and got very dried out after stopping HRT. I tried Replens, and experienced several days of a little brown discharge. I stopped after 2 weeks. I've had no more unusual discharge, but my PA wants me to have a painful intra-vaginal ultrasound because "All post-menopausal bleeding is abnormal". If you've never had bleeding before and it stops when you stop Replens, it's probably not a coincidence. Good luck!
I've used it but don't remember noticing any bleeding. It could just be that when you insert it being as your tissue is dry a tiny crack forms and the replens added to a small amount of bleeding makes it look like more bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.